MathSciNet Relay Station
MathSciNet bibliographic data
MR865247 (88b:60165) 60J15 (82A42)
Kesten, Harry The limit distribution of Sinaĭ's random walk in random environment. Phys. A 138 (1986), no. 1-2, 299–309.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement